Mathematical Research Letters

Volume 15 (2008)

Number 1

The algebraic functional equation of an elliptic curve at supersingular primes

Pages: 83 – 94



Byoung Du (B. D. ) Kim (Northwestern University)


Since the analytic functional equation holds for the $\pm$-$p$-adic $L$-functions constructed in \cite{pol}, the algebraic functional equation for the $\pm$-Selmer groups is expected to hold as well. In this paper, we show it following the ideas of \cite{gre1} and \cite{kim}.

Published 1 January 2008